# SDR DALA2025021901234

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 93,390 hours, 42,156 cycles
- Engine: Cfmint CFM565A3
- Engine time: 48,584 hours, 33,678 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

SHIP 3241 -IFSD- RIGHT ENGINE FAILURE/SHUTDOWN CREW DECLARING AN EMERGENCY. CORRECTIVE ACTION: METAL DEBRIS IN TAILPIPE, ENGINE CHANGE IN PROGRESS. (LP: 6883614)
